Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/56818
Title: Soluciones asintóticas de la ecuación diferencial de Bessel-Clifford de orden n
Authors: Hayek Calil, Nacere
Hernández Suárez, Víctor Manuel 
Cabrera Suárez, Francisco Simeón 
UNESCO Clasification: 1206 Análisis numérico
120602 Ecuaciones diferenciales
Issue Date: 1998
URI: http://hdl.handle.net/10553/56818
ISBN: 978-84-8158-096-9
Source: XV Congreso de ecuaciones diferenciales y aplicaciones, V Congreso de Matemática Aplicada : Vigo, 23-26 septiembre 1997, Vol. 1, p. 285-290
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=2028020
Appears in Collections:Actas de congresos
Show full item record

Page view(s)

14
checked on Apr 18, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.